# SDR FDEA201406141454

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 52,727 hours, 23,241 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144N8017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT CHORD CORRODED AT BS 1040 - 1080 LBL45-50.  SEAT TRACK CHORD REPLACED IAW DWG 144N8017 & SRM 51-40-02.
